# SDR AALA2009022001032

- Difficulty date: February 20, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 26,766 hours, 11,118 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Condition: Inoperative
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - INFLIGHT IAD-LAX - CREW REPORTED LOW PRESSURE LIGHTS FOR BOTH HYDRAULIC SYSTEMS CAME ON.  EMERGENCY DECLARED, LANDED LAS WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  BOTH HYDRAULIC SYSTEM LOW PRESSURE LIGHTS ON.  REPLACED RIGHT AND LEFT ENGINE DRIVEN HYDRAULIC PUMPS AND HYDRAULIC RESERVOIR PRESSURE MODULE MOD 7321124005.  SYSTEM GROUND CHECK NORMAL OPERATION.
